Weight loss pls reply me this question feed

shiny, 30 September 2013 14:21

Mam i asked this question many times but i didnt get any reply please reply me,one of my friend want to loss the weight,she is of 62kg and height 5'3",she want to use divya medohar vati but she afraid that if she stops using it will she gain weight again,pls pls pls reply me as soon as possible.

Tags: Loss, Weight, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Your friend's BMI - Body mass index is 24.2 which falls in the overweight category. You must advise for a healthy weight to have a BMI less than 23 or a weight around 57kg. She can take Divya Medohar Vati. If she has complaints like thyroid problems, menstrual irregularities more appropriate medicines can be added. Divya medohar vati as it contains guggulu, triphala, shilajith etc will correct the metabolism and help to reduce the extra fat. Please explain her weight loss cannot be achieved my medicines alone. She must implement some healthy eating habits like eating less food more frequently, eating early and less at night. Include horsegram, cabbage, drumstick, bitter gourd, ginger, garlic, cinnamon and turmeric. Do Yogasanas like Paschimottasana, Utkadasana, Uthithapadasna, Utkadasna, Dhanurasana or exercise regularly. If it is taken along with the above changes, it will not increase the weight once you stop it. Dr.Ramani.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Ramani on 7 October 2013 13:52

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


For losing weight

asked by darsh on 16 July 2012 13:19
Hello doctor, I m a 25 yr lady n have a 11 mth old son who was born through normal delivery sson after his birth i was caught up by tuberculosis n was under treatment for 9 mths now i m fully ok but my weight has increased to high extent its 77 kgs now n i wanna reduce my weight so plz suggest me dat shall i take divya medohar vati but my baby is on... Read More
1 reply  -  Related Tags: Culosis, Tuber, Weight
Expert's Advice (YogaGuru):- Medicines of any kind should be avoided if you are feeding a baby. But there are some nice pranayama techniques which you can follow to maintain your weight. Kapalabhati pranayama is very good for loosing weight specially. Do vajrasana after lunch and dinner, it will help you in digestion Take care of your food habits, avoid oily, fatty and fried food. Have fiber rich diet like fruits and salads. Do.. Read more

Weight loss

asked by diptinmehta on 11 February 2010 8:15
I am 35years old. I had a baby in march 2009 & had a normal delivery. My age is 35. This is my second baby.Post delivery I developed, arthritis , sinusitis & severe burning in eyes. i'm already under the medication of Baba ramdev-under Dr Lokesh-HYD. I'm much better after i started medication. now my only problem is that my eyes burn a lot & i'm unable to loose weight... Read More
Expert's Advice (Dr.Vijay):- Hello madam, After taking medicines for your past complaints such as arthritis, sinusitis, and burning sensation in eyes, you have only burning sensation and weight issueBurning sensation may be due to Pittam in your bodyThere are some suggestions which may help you to reduce your weight and meanwhile I would suggest some medication for your burning sensation in eyes Regular exercise and Regular.. Read more

Grow body weight

asked by Raviraj on 24 October 2010 8:32
Hi... I am 20yr old my hight is 6ft but my body only 47kg plz tell me how to increas body... Read More
5 replies  -  Related Tags: Weight gain, Weight
Expert's Advice (Dr.Vijay):- Hello, As per your given information, body mass index for you is low, that is 14.05. You can gain weight easily by following proper food habits, and exercises. Proper timing should be followed and consume protein and carbohydrate rich food, and include fiber-rich food, green leafy vegetables As it is possible to gain weight with ayurvedic medicines, siddha and other system of Indian medicines, you.. Read more

I want gain my weight

asked by jagmeet on 10 October 2012 23:21
sir....i m 6'2,and my weight is 73..i want to gain my weight atleast 8-10 kg..i tried so many times,so many medicines..but haven't got any positive result...kindly suggest me .how can i gain me.weight without any side effect...i'm married... Read More
Expert's Advice (Dr.Vijay):- Hello, Your Body Mass Index (BMI) is 20.7. This means your weight is within the Normal range based on your given weight and height. However, it is considered as normal weight range. As you are desiring to reduce 8 to 10 Kg weight is not advisable medically. However, if there is fat depositions, you may consume natural medicines that include ayurveda and other system of medicines and therapies.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.